MAUDE Adverse Event Report: HOLOGIC, INC LOCALIZER; MARKER, RADIOGRAPHIC, IMPLANTABLE

HOLOGIC, INC LOCALIZER; MARKER, RADIOGRAPHIC, IMPLANTABLE
Model Number 09-0001
Medical Device Problem Codes Incorrect Interpretation of Signal (1543); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the user site that during a localizer procedure on (b)(6), 2025, the user observed that the readers were "going off constantly" even when they were not near a clip, and there were complaints from the surgeon regarding clip migration issues.No user or patient injuries were reported.The user site reported that the procedure was successfully completed.No further information is currently available.

Brand Name
LOCALIZER
Common Device Name
MARKER, RADIOGRAPHIC, IMPLANTABLE
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
ugo chibueze
445 simarano dr
marlborough, MA 01752
MDR Report Key24716142
Report Number1222780-2026-00138
Device Sequence Number12178637
Product Code NEU
UDI-Device Identifier00855436007037
UDI-Public(01)00855436007037(11)240112
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number09-0001
Device Catalogue Number09-0001
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Supplement Date Received by Manufacturer04/30/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/12/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown